# SDR SIMA2019120230001

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 32,702 hours, 29,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND AFT CEILING EMERGENCY EXIT SIGN LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENCY CEILING LIGHT IAW AMM 33-50-15 OPC GOOD. EMERGENCY LIGHT STRIP P/N 8150-2
